# SDR 06FDEA0735

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1010, STR 25 - STR 26L FRAME AT BS 1010, STR 25L-26L IS DENTED.  REPAIRED FRAME WITH DOUBLER PER SRM 51-40-3.
